Acta Mathematica Hungarica

, Volume 56, Issue 3–4, pp 225–228 | Cite as

Summen Unabhängiger Zufallsvariablen, die Durch die Maximalterme Dominiert Werden

  • R. Wittmann


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Y. S. Chow, H. Teicher,Probability theory: Independence, Interchangeability, Martingales Springer Verlag (New York-Heidelberg-Berlin, 1978).Google Scholar
  2. [2]
    D. A. Darling, The influence of the maximum term in addition of independent random variables,Trans. Amer. Math. Soc.,73 (1952), 95–107.Google Scholar
  3. [2]
    K. B. Erickson, The SLLN when the mean is undefined,Trans. Amer. Math. Soc.,185 (1973), 371–381.Google Scholar
  4. [4]
    W. Feller, An extension of the law of the iterated logarithm to variables without variance,J. Math. Mech.,18 (1968), 342–355.Google Scholar
  5. [5]
    H. Kesten, The limit points of random walk,Ann. Math. Stat.,41 (1970), 1173–1205.Google Scholar

Copyright information

© Akadémiai Kiadó 1990

Authors and Affiliations

  • R. Wittmann
    • 1
  1. 1.Institut für Mathematische StochastikGeorg-August-Universität GöttingenGö ttingenFederal Republic of Germany

Personalised recommendations